MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-575-15
Medical Device Problem Codes Reflux within Device (1522); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that hydra irrigation tubing was used in the colon during a colonoscopy procedure performed for screening on (b)(6) 2024.During the procedure, there was backflow into the irrigation tube, the color of the fluid was caused by blood.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a140507 captures the reportable event of reflux within device.
 
Event or Problem Description
It was reported to boston scientific corporation that hydra irrigation tubing was used in the colon during a colonoscopy procedure performed for screening on (b)(6) 2024.During the procedure, there was backflow into the irrigation tube, the color of the fluid was caused by blood.The procedure was completed with this device.The ifu includes specific warnings/instructions use proper aseptic techniques to avoid contamination of the hydra irrigation tubing system during device setup, replacement of water bottles and between patient uses.Use the appropriate irrigation scope connector when attaching the irrigation tubing to the auxiliary water channel or biopsy channel of the endoscope.After connecting the appropriate irrigation scope connector and hydra irrigation tubing system to the endoscope and prior to inserting the endoscope into the patient, ensure that the tubing, irrigation scope connector, and endoscope channel are primed by activating the foot pedal for water flow.When the procedure is completed turn off the pump before disconnecting the system from the endoscope.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 additional information: b5 has been updated.Block h6: imdrf device code a140507 captures the reportable event of reflux within device.Block h11: correction: block h6 evaluation method code has been corrected based on the information available in the complaint record.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21056109
Report Number3005099803-2024-05578
Device Sequence Number7947650
Product Code FEQ
UDI-Device Identifier00840253108425
UDI-Public00840253108425
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIT-575-15
Device Catalogue NumberSIT-575-15
Device Lot Number0000231225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/19/2025
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown